A 15-year-old female adolescent with no significant medical history developed fever and a diffuse erythematous skin eruption 4 weeks after initiating treatment with minocycline hydrochloride, 100 mg daily, for acne vulgaris. Minocycline therapy was discontinued, and the patient was treated with oral antihistamines for 1 week, followed by 4 days of prednisone therapy at escalating doses from 10 mg once daily to 40 mg twice daily. Despite corticosteroid treatment, she developed progressive erythroderma associated with facial swelling, pruritus, pharyngitis, and diffuse lymphadenopathy, leading to hospital admission (Figure). At the time of admission, she had an elevated white blood cell count (22 000 μL; reference range, 4800-10 800 μL [to convert to ×109/L, multiply by 0.001]) with eosinophilia (14%; reference range, 0%-6%) and reactive lymphocytosis (14%; reference range, 0%-6%). During her hospitalization, she developed elevated transaminase levels (maximum alanine aminotransferase level, 340 U/L [reference range, 10-44 U/L], and maximum aspartate aminotransferase level, 256 U/L [reference range, 0-34 U/L] [to convert both types of transaminase values to microkatals per liter, multiply by 0.0167]), hypoxia, and pyuria, consistent with DHS. A chest radiograph showed no abnormalities. Findings from viral studies were negative for cytomegalovirus, Epstein-Barr virus, toxoplasma, and herpes simplex viruses 1 and 2. The patient did not have any family history of autoimmune disease or drug hypersensitivity.